# SDR DLM90050333

- Difficulty date: June 24, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 29,735 hours, 15,672 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: 359001020
- Part serial: 439123
- Condition: Unserviceable
- Location: Crew
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW OXYGEN PRESSURE DROPPED TO ZERO ON CLIMB.  REPLACED CREW OXYGEN BOTTLE AND REGULATOR.  NO LEAKS.
